Refbacks

  • There are currently no refbacks.




Copyright (c) 2015

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

A Class of Exponential Ratio Estimators of Finite Population Mean Using Two Auxiliary Variables

Keywords

Auxiliary variable, mean square error, simple random sampling.

Description

This paper proposes a class of estimators based on information of two auxiliary variables. The expressions of mean square errors of the proposed class of estimators are derived in a general form. It is shown that the proposed class of estimators is always more efficient than regression estimator based on two variable, estimators proposed by Abu-Dayeh (2003) and estimators recently proposed by and Lu and Yan (2014). In addition, we support this theoretical result by an empirical study using original data to show the superiority of the constructed estimators over others.


Date

2015-08-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 11 No. 2, 2015



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810